Про збіжність GARCH(p,q)
The paper deals with symmetric GARCH(p,q) model. Assuming that there exists defined by this model stationary time series, we have proposed the necessary and sufficient condition for exponential mean square convergence of any stochastic recurrent procedure satisfying this model to the above stationar...
Збережено в:
Дата: | 2018 |
---|---|
Автори: | , |
Формат: | Стаття |
Мова: | English |
Опубліковано: |
The National Technical University of Ukraine "Igor Sikorsky Kyiv Polytechnic Institute"
2018
|
Онлайн доступ: | http://journal.iasa.kpi.ua/article/view/127965 |
Теги: |
Додати тег
Немає тегів, Будьте першим, хто поставить тег для цього запису!
|
Назва журналу: | System research and information technologies |
Репозитарії
System research and information technologiesid |
journaliasakpiua-article-127965 |
---|---|
record_format |
ojs |
spelling |
journaliasakpiua-article-1279652018-04-11T11:13:01Z On GARCH(p,q) convergence O сходимости GARCH(p,q) Про збіжність GARCH(p,q) Carkovs, J. Gutmanis, N. The paper deals with symmetric GARCH(p,q) model. Assuming that there exists defined by this model stationary time series, we have proposed the necessary and sufficient condition for exponential mean square convergence of any stochastic recurrent procedure satisfying this model to the above stationary time series. A mathematical background of the proposal approach is based on the derived covariance method for mean square exponential stability analysis of linear stochastic difference equations, which permits one to state a mean square convergence criterion for GARCH(p,q) models with any integer positive p and q in the convenient for application form of an integral inequality involving the model parameters. Рассматривается симметричная модель GARCH(p,q). В предположении, что существует задаваемый этой моделью стационарный временной ряд, предлагается необходимое и достаточное условие сходимости в среднем квадратичном любой итерационной процедуры, удовлетворяющей уравнению GARCH(p,q), к этому стационарному процессу. Предложен ковариационный метод анализа линейных разностных уравнений со случайными коэффициентами, который позволил для произвольных целых неотрицательных p и q сформулировать критерий сходимости в среднем квадратичном в удобной для использования форме в виде интегрального неравенства, содержащего параметры модели. Розглядається симетрична модель GARCH(p,q). Припускаючи існування стаціонарного часового ряду, який задається цією моделлю, пропонується необхідна і достатня умова збіжності у середньому квадратичному будь-якої ітераційної процедури, що задовольняє рівнянню GARCH(p,q), до такого стаціонарного процесу. Запропоновано коваріаційний метод аналізу лінійних різницевих рівнянь із випадковими коефіцієнтами, що уможливило для довільних цілих від’ємних p и q сформулювати критерій збіжності у середньому квадратичному в зручній для використання формі у вигляді інтегральної нерівності із параметрами моделі. The National Technical University of Ukraine "Igor Sikorsky Kyiv Polytechnic Institute" 2018-04-04 Article Article application/pdf http://journal.iasa.kpi.ua/article/view/127965 System research and information technologies; No. 1 (2007); 120-123 Системные исследования и информационные технологии; № 1 (2007); 120-123 Системні дослідження та інформаційні технології; № 1 (2007); 120-123 2308-8893 1681-6048 en http://journal.iasa.kpi.ua/article/view/127965/122798 Copyright (c) 2021 System research and information technologies |
institution |
System research and information technologies |
collection |
OJS |
language |
English |
format |
Article |
author |
Carkovs, J. Gutmanis, N. |
spellingShingle |
Carkovs, J. Gutmanis, N. Про збіжність GARCH(p,q) |
author_facet |
Carkovs, J. Gutmanis, N. |
author_sort |
Carkovs, J. |
title |
Про збіжність GARCH(p,q) |
title_short |
Про збіжність GARCH(p,q) |
title_full |
Про збіжність GARCH(p,q) |
title_fullStr |
Про збіжність GARCH(p,q) |
title_full_unstemmed |
Про збіжність GARCH(p,q) |
title_sort |
про збіжність garch(p,q) |
title_alt |
On GARCH(p,q) convergence O сходимости GARCH(p,q) |
description |
The paper deals with symmetric GARCH(p,q) model. Assuming that there exists defined by this model stationary time series, we have proposed the necessary and sufficient condition for exponential mean square convergence of any stochastic recurrent procedure satisfying this model to the above stationary time series. A mathematical background of the proposal approach is based on the derived covariance method for mean square exponential stability analysis of linear stochastic difference equations, which permits one to state a mean square convergence criterion for GARCH(p,q) models with any integer positive p and q in the convenient for application form of an integral inequality involving the model parameters. |
publisher |
The National Technical University of Ukraine "Igor Sikorsky Kyiv Polytechnic Institute" |
publishDate |
2018 |
url |
http://journal.iasa.kpi.ua/article/view/127965 |
work_keys_str_mv |
AT carkovsj ongarchpqconvergence AT gutmanisn ongarchpqconvergence AT carkovsj oshodimostigarchpq AT gutmanisn oshodimostigarchpq AT carkovsj prozbížnístʹgarchpq AT gutmanisn prozbížnístʹgarchpq |
first_indexed |
2024-04-08T15:06:15Z |
last_indexed |
2024-04-08T15:06:15Z |
_version_ |
1795779488575913984 |